I am a 40 year old male, no major medical problems. I took a 7 day course of 400mg Avelox about one month ago (April 5th). I have had a good amount of tendon pain mostly in left achilles and in tendons on top and bottom of arch of foot as well as some heel and knee pain. Again, like I said primarily left side. The achilles pain has subsided some, most of the pain and discomfort now is in the foot.
I have taken quinolones a few times in the past (Cipro) with either no pain or some pain that subsided quickly at or shortly after end of course (same with left leg/foot, I think). I have a history of kidney stones and prostatitis.
My question is how long should I expect this to last? Is it more likely that I have a rupture since I am having the tendinitis? When can I start doing some exercise (even if light) again, such as stationary bike, some upper body weights, etc?
I am not in a good place or position to see a physician right now. Some outlook and advice would be great. Thank you for reading and being here.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.